eviltigerlily: (Default)
I'm getting a little bit worried about my weight. I've been loosing weight slowly, but steadily for about a year now. First there was the stomach trouble, and then I started taking a prescription drug that causes nausea and loss of appetite as a side effect. It's not as bad as it was when I started it, but I still have the nausea attacks sometimes, besides, my eating habbits have changed.
I only weigh 86 pounds now, which isn't much even for such a tiny (well short, I'll admit it) person as myself. My mother keeps nagging about it. Before I lost the weight she used to nag me about loosing weight, even though I thought I looked just fine. Mothers - *shakes head* go figure.

At least I'm not feeling so depressed today, although, I'm very dizzy for some reason *shrugs*.
I saw "A Hard Day's Night" on my DVD last night, which made me feel better. That's like the big guns. If The Beatles won't make me feel better, nothing will.

Profile

eviltigerlily: (Default)
eviltigerlily

June 2011

S M T W T F S
   1234
567891011
12131415161718
19202122232425
2627282930  

Syndicate

RSS Atom

Most Popular Tags

Page Summary

Style Credit

Expand Cut Tags

No cut tags
Page generated Jul. 26th, 2017 10:35 am
Powered by Dreamwidth Studios